Open Access
Translator Disclaimer
December, 1994 Maximum Likelihood Estimation with Partially Censored Data
Aad van der Vaart
Ann. Statist. 22(4): 1896-1916 (December, 1994). DOI: 10.1214/aos/1176325763

Abstract

Suppose one observes independent samples of size $n$ from both the mixture density $\int p(x \mid z) d\eta(z)$ and from the distribution $\eta$. The kernel $p(x \mid z)$ is known. We show asymptotic normality and efficiency of the maximum likelihood estimator for $\eta$.

Citation

Download Citation

Aad van der Vaart. "Maximum Likelihood Estimation with Partially Censored Data." Ann. Statist. 22 (4) 1896 - 1916, December, 1994. https://doi.org/10.1214/aos/1176325763

Information

Published: December, 1994
First available in Project Euclid: 11 April 2007

zbMATH: 0831.62027
MathSciNet: MR1329174
Digital Object Identifier: 10.1214/aos/1176325763

Subjects:
Primary: 62G20
Secondary: 62F12

Keywords: Censoring , Deconvolution , efficiency , maximum likelihood , mixture model

Rights: Copyright © 1994 Institute of Mathematical Statistics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.22 • No. 4 • December, 1994
Back to Top